I started taking Levothyroxine when I was first diagnosed April 2014, I was taking 75 mg , I started to have severe chest pains, mostly at night but would last for easily 10 days at a time. I vomited, felt very shaky, hands trembled and in the end I felt Levothyroxine was poisoning me. I went to my GP, whom I had been telling from the beginning that I had problems with the Levothyroxine. He prescribed Liothyronine. My health improved almost immediately and for 5-6months I had no real issues. Then I started to gain weight again, palpitations, feeling exhausted, increased sleeping and waking with a sense of a hangover. I saw my endocrinologist and we agreed I should resume taking Levothyroxine, half a 25mg tablet, as I may be allergic or intolerant to Levothyroxine. I've took them for 2 weeks. I started to have vomit reflux and chest pains, severe at times, so I contacted my GP and endocrinologist and was told to stop taking them. I've been left in no-mans-land. I won't see my endo until 17th July. She has told me point blank she will not prescribe a natural form of T4. My last lab test results are Free T3 level - 4.6 pmol/L Free T4 level - 8 pmol/L TSH level - 7.07 mu/L.
Can anyone tell me what is the best course of action please.